SAPM_SI_Roger2.pdf (117.29 kB)

Preface: Nonlinear waves in fluids in honour of Roger Grimshaw on the occasion of his 80th birthday: Part II

Download (117.29 kB)
journal contribution
posted on 05.04.2019, 11:05 by Karima Khusnutdinova, Dmitry Pelinovsky
Preface: Nonlinear waves in fluids in honour of Roger Grimshaw on the occasion of his 80th birthday: Part II

History

School

  • Science

Department

  • Mathematical Sciences

Published in

Studies in Applied Mathematics

Citation

KHUSNUTDINOVA, K.R. and PELINOVSKY, D., 2019. Preface: Nonlinear waves in fluids in honour of Roger Grimshaw on the occasion of his 80th birthday: Part II. Studies in Applied Mathematics, 142 (4), pp.417-418.

Publisher

© Wiley

Version

AM (Accepted Manuscript)

Publisher statement

This is the peer reviewed version of the following article: Preface: Nonlinear waves in fluids in honour of Roger Grimshaw on the occasion of his 80th birthday: Part II. Studies in Applied Mathematics, 142 (4), pp.417-418, which has been published in final form at https://doi.org/10.1111/sapm.12267. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Use of Self-Archived Versions.

Acceptance date

28/03/2019

Publication date

2019-04-23

ISSN

0022-2526

Language

en

Exports

Logo branding

Keywords

Exports